# SDR SWAA2022022238147

- Difficulty date: August 29, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 20,889 hours, 9,036 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR STRUCTURE L- ANGLE STA 500I LBL 24 TO RBL 24 HAS CORROSION. / FWD CARGO L-ANGLE STRUCTURE STA 500I LBL 24 TO RBL 24 HAS CORROSION. REMOVED 500I BULKHEAD L-ANGLE STRUCTURE I/A/W SRM 51-40-02-0B-0. LOCATED DRILLED NEW BULKHEAD L-ANGLE STRUCTURE I/A/W SRM 51-40-05-0G-0 ALSO BOEING DWG 143A9481 REV -A. INSTALLED NEW BULKHEAD L-ANGLE STRUCTURE I/A/W SRM 51-40-02-0G-0 AND BOEING DWG 143A9481 REV:A.
